Note on the g-fold joint weight enumerators of self-dual codes over Zk

Steven T. Dougherty, Masaaki Harada, Manabu Oura

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

Recently there has been interest in self-dual codes over finite rings. In this note, g-fold joint weight enumerators of codes over the ring Zk of integers modulo k are introduced as a generation of the biweight enumerators. We establish the MacWilliams relations for these weight enumerators and investigate the biweight enumerators of self-dual codes over Zk. We derive Gleason-type theorems for the corresponding biweight enumerators with the help of invariant theory.

Original languageEnglish
Pages (from-to)437-445
Number of pages9
JournalApplicable Algebra in Engineering, Communications and Computing
Volume11
Issue number6
DOIs
Publication statusPublished - 2001 Jan 1
Externally publishedYes

Keywords

  • G-fold joint weight enumerators
  • MacWilliams relations
  • Self-dual codes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Note on the g-fold joint weight enumerators of self-dual codes over Z<sub>k</sub>'. Together they form a unique fingerprint.

Cite this